# SDR ASAA2014050107863

- Difficulty date: May 1, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 51,490 hours, 28,957 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 65176859
- Condition: Corroded
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT LOWER DOOR FRAME SHEAR WEB IS CORRODED AROUND LOWER NUTPLATE. ACFT GROUNDED. BLENDED CORRODED AREA FOUND TO BE OUT OF LIMITS, FABRICATED LOCATED AND DRILLED NEW SHEAR WEB AFT OF L1 DOOR IAW SRM 53-15-1A-1 AND SRM 51-30-01-0G-0. W=.500, O=.040, R=.034, L= .500, D=.006.
